Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 30, NWS North Platte, NE

May 17, 2013Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 17, 2013, 9:31 PM MDT for Cherry County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2013, 9:31 PM MDT (03:31 UTC)
Expired
May 17, 2013, 10:15 PM MDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 78 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:03 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
2610 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WUUS53 KLBF 180331
SVRLBF
NEC031-180415-
/O.NEW.KLBF.SV.W.0030.130518T0331Z-130518T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM MDT FRI MAY 17 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1015 PM MDT

* AT 928 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...AND MOVING
  EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...
  HIRE...SPECKEL MEIR LAKE AND SEVENMILE HILL.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 174 AND 184.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 78 AND 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4256 10114 4219 10101 4215 10170 4234 10178
TIME...MOT...LOC 0331Z 255DEG 30KT 4226 10163

HAIL...1.00IN
WIND...60MPH

$$

KNUTSVIG
2 follow-up statements
728 
WWUS53 KLBF 180352
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1052 PM CDT FRI MAY 17 2013

NEC031-180415-
/O.CON.KLBF.SV.W.0030.000000T0000Z-130518T0415Z/
CHERRY NE-
952 PM MDT FRI MAY 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY COUNTY UNTIL 1015 PM MDT...

AT 947 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...AND
MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
SPECKEL MEIR LAKE AND SEVENMILE HILL.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 182 AND 184.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 78 AND 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4235 10173 4256 10114 4219 10101 4215 10170
TIME...MOT...LOC 0351Z 258DEG 24KT 4228 10148

HAIL...1.00IN
WIND...<50MPH

$$

KNUTSVIG
391 
WWUS53 KLBF 180415
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 PM CDT FRI MAY 17 2013

NEC031-180426-
/O.EXP.KLBF.SV.W.0030.000000T0000Z-130518T0415Z/
CHERRY NE-
1015 PM MDT FRI MAY 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4235 10173 4256 10114 4219 10101 4215 10170
TIME...MOT...LOC 0352Z 258DEG 24KT 4228 10147

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 5:45 PM MDT, 3 hours 46 minutes earlier.

Area forecast discussion, May 17, 5:45 PM MDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT FRI MAY 17 2013

.SYNOPSIS...
ISSUED AT 458 PM CDT FRI MAY 17 2013

AT H5 SIMILAR PATTERN TO YESTERDAY WITH TROUGH OVER THE WESTERN
CONUS RIDGING INTO THE NORTHERN PLAINS TROUGH OVER THE TENNESSEE
VALLEY AND TROUGH OVER NORTHEAST CONUS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 458 PM CDT FRI MAY 17 2013

SEVERE THUNDERSTORM POTENTIAL IS THE MAIN FORECAST CONCERN TONIGHT
THROUGH SATURDAY. CONDITIONS ARE FAVORABLE FOR STRONG TO POSSIBLE
SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING ACROSS NORTHWEST
NEBRASKA. THIS AREA IS ON THE EASTERN FRINGES OF STRONGER WINDS
ALOFT...ALSO A SFC FOCUS IN THE FORM OF A WEAK DRY LINE EXTENDS
NORTH TO SOUTH THROUGH THAT AREA. STEEP LOW LEVEL LAPSE RATES WILL
BE FAVORABLE FOR SFC BASED STORMS THROUGH THE EVENING...WITH
POTENTIAL FOR LARGE HAIL DUE TO STEEPENING MID LEVEL LAPSE RATES. A
WELL MIX FAIRLY DRY BOY LAYER COULD ALSO YIELD A DAMAGING WIND
GUST OR TWO. THESE STORMS SHOULD MOVE NORTH OF THE AREA BY LATE
EVENING...WITH ATTENTION THEN TURNING TO STATUS DEVELOPING DUE TO AN
INFLUX OF RICH GULF MOISTURE.

THIS STRATUS WILL LIKELY BE A PLAYER IN SEVERE WEATHER FOR SATURDAY.
THE AREA WHERE STRATUS IS MOST LIKELY TO REMAIN INTO THE AFTERNOON
HOURS WILL BE ACROSS CENTRAL NEBRASKA. FARTHER WEST STRATUS SHOULD
ERODE DURING THE LATE MORNING...LEADING TO STRONG DESTABILIZATION
ACROSS FAR WESTERN AND INTO SOUTHWEST NEBRASKA DURING THE AFTERNOON.
PARAMETERS ARE COMING TOGETHER FOR A POTENTIALLY SIGNIFICANT SEVERE
WEATHER OUTBREAK ACROSS MOST OF THE FORECAST AREA. VERY STEEP MID
LEVEL LAPSE RATES WILL BE SUPPORTIVE OF VERY LARGE HAIL...WITH SOME
TORNADO POTENTIAL...ESPECIALLY ACROSS SOUTHWEST NEBRASKA DURING THE
LATE AFTERNOON...WHERE SHEAR WILL BE MAXIMIZED AS SOUTHEAST WINDS
BOTH AT THE SFC AND ALOFT THROUGH THE BOUNDARY LAYER INCREASE TO
THE NORTHEAST OF AN INTENSIFYING SFC LOW ACROSS WESTERN KS. STORMS
SHOULD FIRST DEVELOP DURING THE LATE AFTERNOON ACROSS FAR WESTERN
NEBRASKA/EASTERN NEBRASKA PANHANDLE INTO FAR WESTERN PORTIONS OF
SOUTHWEST NEBRASKA ALONG AN INVERTED SFC TROUGH DURING THE LATE
AFTERNOON AS THE CAP WEAKENS. THESE INITIAL STORMS SHOULD BE
DISCRETE SUPERCELLS...BUT STORMS EXPECTED TO QUICKLY CONGEAL INTO A
LINEAR MCS DURING THE EVENING ACROSS WESTERN NEBRASKA...MOVING EAST
THROUGH THE EVENING INTO CENTRAL NEBRASKA. EMBEDDED SUPERCELLS WILL
BE POSSIBLE WITH A CONTINUED LARGE HAIL THREAT. AN INCREASING
POTENTIAL FOR DAMAGING WINDS WILL LIKELY OCCUR DURING THE EVENING AS
WELL...ESPECIALLY AFTER STORMS MERGE INTO A LINEAR
FASHION.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 458 PM CDT FRI MAY 17 2013

NEAR TERM MODELS IN FAIR AGREEMENT AND LONG TERM MODELS HAVE COME
INTO BETTER AGREEMENT ESPECIALLY AFTER MONDAY. SATURDAY NIGHT
SEVERE WEATHER EXPECTED TO CONTINUE OVER EASTERN HALF OF FORECAST
AREA. WITH COOL FRONT INVERTED TROUGH MOVING SLOWLY THROUGH THE
EASTERN FORECAST AREA ALREADY HAVE T+ MENTIONED IN FORECAST FOR
SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE
DAY ON SUNDAY WITH HIGHER POPS NORTH. HIGHS IN THE MID 60S TO MID
70S FOR HIGHS. MAY SEE THE SUN ON WEDNESDAY THE COOLEST DAY. 850MB
TEMPERATURES COOL TO +3C HIGHS IN THE 50S. WITH BLOCKING PATTERN
DOWNSTREAM AND UPPER LOW SPINNING OVER NORTHEAST NEBRASKA
SOUTHEAST SOUTH DAKOTA A MIXTURE OF RAINSHOWERS AND THUNDERSTORMS
CARRIED SATURDAY TROUGH WEDNESDAY. BENEFICIAL RAINS EXPECTED. AS
ANOTHER SYSTEM DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE
NORTHERN PLAINS ON THURSDAY SHOWERS AND THUNDERSTORMS IN THE
FORECAST THURSDAY AND FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 644 PM CDT FRI MAY 17 2013

A LINE OF THUNDERSTORMS IN NORTHWEST NEBRASKA WILL MOVE THROUGH VTN
AND NORTH OF TIF FROM 0030-0200Z...ANW ABOUT 0200Z AND ONL
0330-0400Z. AFTER THAT...THE WEATHER WILL QUIET DOWN UNTIL STORMS
BEGIN TO REDEVELOP IN SOUTHWEST NEBRASKA AFTER 18Z.

ALSO...STRATUS AND POSSIBLY PATCHY FOG IS EXPECTED TO DEVELOP IN
EXTREME SOUTHWEST NEBRASKA AROUND 09Z. THOSE CONDITIONS WILL SPREAD
TO LBF-OGA BY 11Z AND TIF-AIA BY 12Z. THE STATUS AND FOG WILL CLEAR
OUT IN CENTRAL AND SOUTHWEST NEBRASKA BY 15Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...TAYLOR
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, May 17, 4:16 PM MDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 PM CDT FRI MAY 17 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-182230-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
516 PM CDT FRI MAY 17 2013 /416 PM MDT FRI MAY 17 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A FEW SEVERE STORMS WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND
GUSTS TO 60 MPH ARE POSSIBLE IN WESTERN CHERRY AND SHERIDAN
COUNTIES...OTHERWISE...FARTHER SOUTH...STRONG STORMS WITH HAIL TO
THE SIZE OF NICKLES AND WIND GUSTS TO 50 MPH ARE POSSIBLE THROUGH
THE EVENING ACROSS FAR WESTERN INTO SOUTHWEST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SIGNIFICANT ROUND OF SEVERE THUNDERSTORM ACTIVITY IS FORECASTED
SATURDAY AFTERNOON AND EVENING. STORMS SHOULD FIRST DEVELOP ACROSS
SOUTHWEST INTO WESTERN NEBRASKA DURING THE LATE AFTERNOON...AND
THEN MOVE EAST THROUGH THE EVENING. LARGE HAIL TO THE SIZE
BASEBALLS AND DAMAGING WINDS ARE THEN MAIN SEVERE WEATHER
THREATS...HOWEVER A TORNADO THREAT WILL ALSO EXIST...ESPECIALLY
ACROSS SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHWEST
NEBRASKA...AND WILL LIKELY BE NEEDED ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA SATURDAY AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, May 17, 7:10 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             ELLSWORTH               42.06N 102.29W
05/17/2013  E1.25 INCH       SHERIDAN           NE   TRAINED SPOTTER

            MOST STONES WERE QUARTER TO HALF DOLLAR SIZE.

&&

SNIVELY
Local storm report, May 17, 7:23 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             6 NE LISCO              41.56N 102.54W
05/17/2013  E1.00 INCH       GARDEN             NE   PUBLIC

&&

SNIVELY
Local storm report, May 17, 7:42 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             7 NW BINGHAM            42.09N 102.16W
05/17/2013  E1.00 INCH       SHERIDAN           NE   PUBLIC

&&

KNUTSVIG
Local storm report, May 17, 7:57 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             13 NNW BINGHAM          42.19N 102.16W
05/17/2013  E1.50 INCH       SHERIDAN           NE   PUBLIC

&&

KNUTSVIG
Local storm report, May 17, 8:11 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             3 N ELLSWORTH           42.10N 102.29W
05/17/2013  M1.50 INCH       SHERIDAN           NE   STORM CHASER

            QUARTER TO PING PONG SIZE HAIL WAS SHOWN BY A PICTURE.

&&

SNIVELY
Local storm report, May 17, 8:47 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             20 NE ELLSWORTH         42.26N 102.01W
05/17/2013  E1.00 INCH       CHERRY             NE   PUBLIC

            DIME TO NICKEL SIZE HAIL WAS COVERING THE GROUND WITH THE
            LARGEST STONES BEING QUARTER SIZE.

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:05 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan40 min
May 17, 6:15 PM MDTSevere Thunderstorm WarningLBFGarden, Grant45 min
May 17, 6:34 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan41 min
May 17, 6:59 PM MDTSevere Thunderstorm WarningLBFGarden46 min
May 17, 7:15 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan45 min
May 17, 7:45 PM MDTSevere Thunderstorm WarningLBFGarden, Grant45 min
May 17, 7:59 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
May 17, 8:22 PM MDTTornado WarningLBFGarden, Grant38 min
May 17, 8:42 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan48 min
May 17, 8:55 PM MDTSevere Thunderstorm WarningLBFGrant50 min
May 17, 9:45 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker45 min
May 17, 10:39 PM MDTSevere Thunderstorm WarningLBFCherry51 min
May 18, 12:38 AM MDTSevere Thunderstorm WarningLBFSheridan67 min
May 18, 1:30 AM MDTSevere Thunderstorm WarningLBFCherry60 min
May 18, 3:13 PM MDTSevere Thunderstorm WarningLBFArthur, McPherson47 min
May 18, 3:20 PM MDTSevere Thunderstorm WarningLBFCherry25 min
May 18, 3:40 PM MDTSevere Thunderstorm WarningLBFKeith50 min
May 18, 3:59 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson46 min
May 18, 5:07 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
May 18, 5:31 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan44 min
May 18, 5:32 PM MDTSevere Thunderstorm WarningLBFChase43 min
May 18, 5:37 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
May 18, 5:40 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden50 min
May 18, 5:43 PM MDTSevere Thunderstorm WarningLBFSheridan47 min
May 18, 5:58 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.